Discontinuity and Convergency of Solutions for a Class of Linear Singular Switched Systems with Time Delay

Abstract:

Article Preview

At a switching point, the inconsistency can exist between subsystems switched before and after the point, resulting in the solutions of singular switched system with time delay there may be discontinuity. We consider the discontinuity of the solutions for a class of switched linear singular systems with time delay and the convergence of discontinuous solutions. Using Lyapunov-Krasovskii function and the LMI method, we establish some criteria to guarantee all solutions of the systems converge to zero. The criteria are expressed as LMI form and depended time delay. An example is given to illustrate the application of the presented results.

Info:

Periodical:

Edited by:

Qi Luo

Pages:

2130-2134

DOI:

10.4028/www.scientific.net/AMM.55-57.2130

Citation:

X. S. Xie et al., "Discontinuity and Convergency of Solutions for a Class of Linear Singular Switched Systems with Time Delay", Applied Mechanics and Materials, Vols. 55-57, pp. 2130-2134, 2011

Online since:

May 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.